# SDR DLL15961870

- Difficulty date: August 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N756DR
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1185
- System (JASC): 3350 · Emergency Lighting
- Part: Track
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECTION OF EMERGENCY LIGHT TRACK INOP RT SIDE MID CABIN.  FOUND WIRE BROKEN.  REPAIRED WIRE, CHECKS GOOD.
